# SDR CA030312013

- Difficulty date: January 10, 2002
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 58250057
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT INBOARD FLAP WAS DISCOVERED PARTIALLY SEPARATED  ON THE TOP SURFACE OF THE COMPOSITE STRUCTURE WHERE A NON CONFORMANT REPAIR (AS INDICATED IN THE APPLICABLE MANUAL) WAS CARRIED OUT. THIS REPAIR SEEMS TO HAVE BEEN DONE WITHOUT ANY DOCUMENTATION.THE RT INBOARD FLAP IS STARTING TO DELAMINATE. IT HAS NO TRACES OF WORK CARRIED OUT ON THE FLAP SURFACE. THE DELAMINATED SURFACE IS IN THE SAME LOCATION AS THE LT FLAP.
